Dental Geminations of double teeth: review and case series

Hdl Handle:
http://hdl.handle.net/10147/141050
Title:
Dental Geminations of double teeth: review and case series
Authors:
McNamara, CM; Cooney, O; O'Sullivan, M
Journal:
Journal of dental Anthropology
Issue Date:
1998
URI:
http://hdl.handle.net/10147/141050
Item Type:
Article
Language:
en
Description:
Vol 13 No 1 12-14

Full metadata record

DC FieldValue Language
dc.contributor.authorMcNamara, CMen
dc.contributor.authorCooney, Oen
dc.contributor.authorO'Sullivan, Men
dc.date.accessioned2011-08-29T09:43:40Z-
dc.date.available2011-08-29T09:43:40Z-
dc.date.issued1998-
dc.identifier.urihttp://hdl.handle.net/10147/141050-
dc.descriptionVol 13 No 1 12-14en
dc.language.isoenen
dc.titleDental Geminations of double teeth: review and case seriesen
dc.typeArticleen
dc.identifier.journalJournal of dental Anthropologyen
All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.